# SDR SIMA20150917005

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,314 hours, 35,653 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR INNER WEB HAS MULTIPLE CHAFES.  REPAIRED BAGGAGE DOOR INNER WEB CHAFES IAW ERS-EM-52MR-432.
